MAUDE Adverse Event Report: Eitan Medical Ltd. Avoset 250mL cartridge US; Administration Set

Eitan Medical Ltd. Avoset 250mL cartridge US; Administration Set
Catalog Number 12222-000-1016
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation type: eitan medical inspected pictures received and the lot history records.Investigation findings: no discrepancies that may have caused or contributed to a complaint of this nature were identified.The investigation is ongoing.Conclusion: eitan medical requested unused cartridges of the same lot for investigation.Once provided, further investigation will be conducted, and the investigation findings will be submitted in the follow up report.
 
Event or Problem Description
This complaint was reported by a customer from usa.A leakage issue was reported.The customer reported that no human harm occurred and no medical intervention was required.

Brand Name
Avoset 250mL cartridge US
Common Device Name
Administration Set
Manufacturer (Section D)
Eitan Medical Ltd.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
Eitan Medical Ltd.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key50864858
Report Number3010293992-2026-00087
Device Sequence Number10674393
Product Code FPA
UDI-Device Identifier17290109152704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
k213744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12222-000-1016
Device Lot Number1346.3110.25
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown